# SDR DALA2016090206358

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CORROSION ON AFT RT TRACK AT MID CARGO, C2.  TIE TRACK WAS REPLACED IAW SRM 51-30-1 AND TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.
